Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("TRANSFORMATION RIESZ")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 38

  • Page / 2

Export

Selection :

  • and

A THEOREM ON WEAK TYPE ESTIMATES FOR RIESZ TRANSFORMS AND MARTINGALE TRANSFORMSVAROPOULOS NT.1981; ANN. INST. FOURIER; ISSN 0373-0956; FRA; DA. 1981; VOL. 31; NO 1; PP. 257-264; BIBL. 6 REF.Article

ON A PROBABILISTIC INTERPRETATION FOR THE RIESZ TRANSFORMSGUNDY RF; SILVERSTEIN ML.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 923; PP. 199-203; BIBL. 7 REF.Conference Paper

Sur les transformations de Riesz pour le semi-groupe d/Ornstein-Uhlenbeck = Riesz's transformations on the Orstein-Uhlenbeck processGUNDY, R. F.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1986, Vol 303, Num 19, pp 967-970, issn 0764-4442Article

Transformations de Riesz pour certains semi-groupes symétriques = Riesz transformations for some symmetric semi-groupsBAKRY, D; MEYER, P.-A.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1984, Vol 299, Num 19, pp 999-1000, issn 0249-6291Article

Boundedness of the square function and rectifiabilityMAYBORODA, Svitlana; VOLBERG, Alexander.Comptes rendus. Mathématique. 2009, Vol 347, Num 17-18, pp 1051-1056, issn 1631-073X, 6 p.Article

Finite square function implies integer dimensionMAYBORODA, Svitlana; VOLBERG, Alexander.Comptes rendus. Mathématique. 2009, Vol 347, Num 21-22, pp 1271-1276, issn 1631-073X, 6 p.Article

Hardy spaces of differential forms and Riesz transforms on Riemannian manifoldsAUSCHER, Pascal; MCINTOSH, Alan; RUSS, Emmanuel et al.Comptes rendus. Mathématique. 2007, Vol 344, Num 2, pp 103-108, issn 1631-073X, 6 p.Article

Riesz transform and Riesz potentials for Dunkl transformTHANGAVELU, Sundaram; YUAN XU.Journal of computational and applied mathematics. 2007, Vol 199, Num 1, pp 181-195, issn 0377-0427, 15 p.Conference Paper

Estimations du noyau de la chaleur sur les variétés coniques et ses applications = Estimates of the heat kernel on conical manifolds and their applicationsLI, Hong-Quan.Bulletin des sciences mathématiques (Paris. 1885). 2000, Vol 124, Num 5, pp 365-384, issn 0007-4497Article

Sur les transformées de Riesz dans le cas du Laplacien avec Drift = On the Riesz transforms in the case of Laplacian with driftLOHOUE, Noël; MUSTAPHA, Sami.Transactions of the American Mathematical Society. 2004, Vol 356, Num 6, pp 2139-2147, issn 0002-9947, 9 p.Article

Bellman function for the estimates of Littlewood-Paley type and asymptotic estimates in the p - 1 problemDRAGICEVIC, Oliver; VOLBERG, Alexander.Comptes rendus. Mathématique. 2005, Vol 340, Num 10, pp 731-734, issn 1631-073X, 4 p.Article

Riesz transforms and the wave equation for the hermite operatorTHANGAVELU, S.Communications in partial differential equations. 1990, Vol 15, Num 8, pp 1199-1215, issn 0360-5302, 17 p.Article

Riesz transforms for laguerre expansionsHARBOURE, Eleonor; TORREA, José Luis; VIVIANI, Beatriz E et al.Indiana University mathematics journal. 2006, Vol 55, Num 3, pp 999-1014, issn 0022-2518, 16 p.Article

Hpw boundedness of Riesz transformsLEE, Ming-Yi; LIN, Chin-Cheng; YANG, Wei-Chi et al.Journal of mathematical analysis and applications. 2005, Vol 301, Num 2, pp 394-400, issn 0022-247X, 7 p.Article

Self-commutator inequalities in higher dimensionMARTIN, Mircea.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 10, pp 2971-2983, issn 0002-9939Article

Riesz transforms for p > 2COULHON, Thierry; DUONG, Xuan Thinh.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2001, Vol 332, Num 11, pp 975-980, issn 0764-4442Article

The Hilbert Transform on the Two-Sphere: A Spectral CharacterizationFLEISCHMANN, Oliver; WIETZKE, Lennart; SOMMER, Gerald et al.Mathematical geosciences (Print). 2010, Vol 42, Num 7, pp 857-876, issn 1874-8961, 20 p.Conference Paper

The p-harmonic transform beyond its natural domain of definitionD'ONOFRIO, Luigi; IWANIEC, Tadeusz.Indiana University mathematics journal. 2004, Vol 53, Num 3, pp 683-718, issn 0022-2518, 36 p.Article

On the Riesz transforms for Gaussian measuresGUTIERREZ, C. E.Journal of functional analysis. 1994, Vol 120, Num 1, pp 107-134, issn 0022-1236Article

Loomis-Sikorski representation of monotone σ-complete effect algebrasBUHAGIAR, David; CHETCUTI, Emmanuel; DVURECENSKIJ, Anatolij et al.Fuzzy sets and systems. 2006, Vol 157, Num 5, pp 683-690, issn 0165-0114, 8 p.Article

Weighted norms of Riesz transformsKALITA, E. A.Doklady. Mathematics. 2002, Vol 65, Num 2, pp 154-156, issn 1064-5624Article

Lp-estimates for riesz transforms on forms in the poincaré spaceBRUNA, Joaquim.Indiana University mathematics journal. 2005, Vol 54, Num 1, pp 153-186, issn 0022-2518, 34 p.Article

Estimées de type Hardy-Sobolev sur certaines variétés riemanniennes et les groupes de Lie = Hardy-Sobolev type estimates on certain Riemann manifolds and Lie groupsLOHOUE, N.Journal of functional analysis. 1993, Vol 112, Num 1, pp 121-158, issn 0022-1236Article

Renormalization exponents and optimal pointwise rates of convergenceDONOHO, D. L; LOW, M. G.Annals of statistics. 1992, Vol 20, Num 2, pp 944-970, issn 0090-5364Article

Higher order Riesz transforms, fractional derivatives, and Sobolev spaces for Laguerre expansionsGRACZYK, Piotr; LOEB, Jean-J; LOPEZ P., Iris A et al.Journal de mathématiques pures et appliquées. 2005, Vol 84, Num 3, pp 375-405, issn 0021-7824, 31 p.Article

  • Page / 2